Uniformly Regular sets of Measures on Completely Regular Spaces
Μαθηματική Επιθεώρηση, Tome 21 (1981), pp. 122-134
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1981_21_a10,
author = {A. G. A. G. Babiker},
title = {Uniformly {Regular} sets of {Measures} on {Completely} {Regular} {Spaces}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {122--134},
year = {1981},
volume = {21},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1981_21_a10/}
}
A. G. A. G. Babiker. Uniformly Regular sets of Measures on Completely Regular Spaces. Μαθηματική Επιθεώρηση, Tome 21 (1981), pp. 122-134. http://geodesic.mathdoc.fr/item/MR_1981_21_a10/